Revista Matemática Iberoamericana


Full-Text PDF (1460 KB) | Metadata | Table of Contents | RMI summary
Volume 3, Issue 1, 1987, pp. 33–59
DOI: 10.4171/RMI/45

Published online: 1987-04-30

Total Curvature of Non-Differentiable Curves

Gustavo Corach[1] and Horacio Porta[2]

(1) Instituto Argentino de Matemáticas, Buenos Aires, Argentina
(2) University of Illinois, Urbana, USA

No abstract available for this article.

No keywords available for this article.

Corach Gustavo, Porta Horacio: Total Curvature of Non-Differentiable Curves. Rev. Mat. Iberoam. 3 (1987), 33-59. doi: 10.4171/RMI/45